# SDR HEEA078019

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,841 hours
- Engine: Allsn 250C30S
- Engine time: 15,341 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Adapter
- Part number: 23056634
- Part serial: CG127141
- Condition: Failed
- Location: Compressor
- Part time: 704 hours
- Component: Compressor, 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS REMOVED WITH ENGINE DUE TO TURBINE NR 1 & 2 WHEEL CYCLES.  DECISION MADE TO COMPLY WITH COMPRESSOR 2000 HOUR INSPECTION AND OVERHAUL FOR IHTI REQUIREMENTS.  SPUR GEAR FAILED NO-GO GAUGE CHECK. SUBMITTAL FOR CREDIT ACCOMPLISHED ON AFA 63885A.
